# SDR SWAA2023030110280

- Difficulty date: February 26, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 31,893 hours, 14,829 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OTBD AFT FLAP HAS A 6 BY 6 DELAMINATION ON INBD LOWER SIDE<[01] DELAMINATED AREA IS IN ZONE 5 OF R/H OTBD TRAILING EDGE FLAP. DELAMINATION IS 6? X 6? INBD LOWER AREA. INSTALLED SPEED TAPE IAW SRM 57-53-01-1A-5-B00238. REQ TAP TEST AND GVI DAILY WITH INSP OF TAPE AND MUST BE REPAIRED AT 100 FLT CYC.;[02] ATTACHED PIC
